MathSciNet Relay Station
MathSciNet bibliographic data
MR2465686 (2009m:14054) 14J26 (14C20 14E07 14J45 32Q10)
Cheltsov, Ivan Log canonical thresholds of del Pezzo surfaces. Geom. Funct. Anal. 18 (2008), no. 4, 1118–1144.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement